dario bambusi
Citata da
Citata da
Birkhoff normal form for partial differential equations with tame modulus
D Bambusi, B Grébert
Duke Mathematical Journal 135 (3), 507-567, 2006
Birkhoff normal form for some nonlinear PDEs
D Bambusi
Communications in mathematical physics 234 (2), 253-285, 2003
Almost global existence for Hamiltonian semilinear Klein‐Gordon equations with small Cauchy data on Zoll manifolds
D Bambusi, JM Delort, B Grébert, J Szeftel
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
Time Quasi-Periodic Unbounded Perturbations¶ of Schrödinger Operators and KAM Methods
D Bambusi, S Graffi
Communications in Mathematical Physics 219, 465-480, 2001
Exponential stability of breathers in Hamiltonian networks of weakly coupled oscillators
D Bambusi
Nonlinearity 9 (2), 433, 1996
On metastability in FPU
D Bambusi, A Ponno
Communications in mathematical physics 264, 539-561, 2006
Nekhoroshev theorem for small amplitude solutions in nonlinear Schrödinger equations
D Bambusi
Mathematische Zeitschrift 230 (2), 345-387, 1999
Reducibility of the quantum harmonic oscillator in d-dimensions with polynomial time-dependent perturbation
D Bambusi, B Grébert, A Maspero, D Robert
Analysis & PDE 11 (3), 775-799, 2017
Long time semiclassical approximation of quantum flows: a proof of the Ehrenfest time
D Bambusi, S Graffi, T Paul
Asymptotic analysis 21 (2), 149-160, 1999
Families of periodic solutions of resonant PDEs
D Bambusi, S Paleari
Journal of Nonlinear Science 11, 69-87, 2001
On long time stability in Hamiltonian perturbations of non-resonant linear PDEs
D Bambusi
Nonlinearity 12 (4), 823, 1999
Exponential stability of states close to resonance in infinite-dimensional Hamiltonian systems
D Bambusi, A Giorgilli
Journal of statistical physics 71, 569-606, 1993
Reducibility of 1-d Schrödinger equation with time quasiperiodic unbounded perturbations. I
D Bambusi
Transactions of the American Mathematical Society 370 (3), 1823-1865, 2018
On dispersion of small energy solutions of the nonlinear Klein Gordon equation with a potential
D Bambusi, S Cuccagna
American journal of mathematics 133 (5), 1421-1468, 2011
A Birkhoff normal form theorem for some semilinear PDEs
D Bambusi
Hamiltonian dynamical systems and applications, 213-247, 2008
Growth of Sobolev norms for abstract linear Schrödinger equations
D Bambusi, B Grébert, A Maspero, D Robert
J. Eur. Math. Soc.(JEMS) 23 (2), 557-583, 2021
A property of exponential stability in nonlinear wave equations near the fundamental linear mode
D Bambusi, NN Nekhoroshev
Physica D: Nonlinear Phenomena 122 (1-4), 73-104, 1998
Some rigorous results on the Pauli-Fierz model of classical electrodynamics
D Bambusi, L Galgani
Annales de l'IHP Physique théorique 58 (2), 155-171, 1993
Degenerate KAM theory for partial differential equations
D Bambusi, M Berti, E Magistrelli
Journal of Differential Equations 250 (8), 3379-3397, 2011
Lyapunov center theorem for some nonlinear PDE's: a simple proof
D Bambusi
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 29 (4), 823-837, 2000
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20